# SDR 96ZZZX3529

- Difficulty date: June 19, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N75340
- Make and model: Piper PA-28R-200
- Aircraft serial: 28R7635292
- Engine: Lyc IO360C1C
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankcase
- Condition: Cracked
- Location: Nr 2 Cylinder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 100-HOUR INSPECTION, THE CRANKCASE WAS FOUND CRACKED (2 INCHES).  THIS WAS THE SAME CRACK THAT WAS FOUND 2 YEARS AGO WHEN THE ENGINE HAD 1,500 HOURS TSMO.  THE CASE HALVES WERE REPLACED AND NOW 1,000 HOURS LATER, THE SIMILAR CRACK HAS RE-APPEARED.  SUSPECT VIBRATION PROBLEM.
